English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Partial reconnection in the nonlinear internal kink mode

MPS-Authors
/persons/resource/persons108715

Biskamp,  D.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Biskamp, D., & Sato, T. (1997). Partial reconnection in the nonlinear internal kink mode. Physics of Plasmas, 4(5), 1326-1329. doi:10.1063/1.872308.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-89FC-E
Abstract
There is no abstract available